MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2012, this patient endovascular treatment using gore® tag® thoracic stent graft for a chronic type b aortic dissection.On an unknown date, a possible proximal type i endoleak was observed.On (b)(6) 2021, a reintervention was performed.One debranch bypass, a left common carotid artery - left subclavian artery bypass, procedure was performed.A conformable gore® tag® thoracic endoprosthesis was implanted proximally to cover the left subclavian artery.The left subclavian artery was embolized by plug (avp2 14mm).Computed tomography angiography verified the endoleak was resolved.The patient tolerated the procedure.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12093821
Report Number2017233-2021-02123
Device Sequence Number3564755
Product Code MIH
UDI-Device Identifier00733132613670
UDI-Public00733132613670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberTGT3715
Device Catalogue NumberTGT3715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;